RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 923–926 (Mi dan22042)  

This article is cited in 2 scientific papers (total in 4 papers)

MATHEMATICS

Some estimates from the tabulation theory

A. G. Vitushkin


Full text: PDF file (511 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 25.12.1956

Citation: A. G. Vitushkin, “Some estimates from the tabulation theory”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 923–926

Citation in format AMSBIB
\Bibitem{Vit57}
\by A.~G.~Vitushkin
\paper Some estimates from the tabulation theory
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 923--926
\mathnet{http://mi.mathnet.ru/dan22042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0096384}
\zmath{https://zbmath.org/?q=an:0079.28201}


Linking options:
  • http://mi.mathnet.ru/eng/dan22042
  • http://mi.mathnet.ru/eng/dan/v114/i5/p923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, G. M. Henkin, “Linear superpositions of functions”, Russian Math. Surveys, 22:1 (1967), 77–125  mathnet  crossref  mathscinet  zmath
    2. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Arnol'd, “I. G. Petrovskii, Hilbert's topological problems, and modern mathematics”, Russian Math. Surveys, 57:4 (2002), 833–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. G. Vitushkin, “On Hilbert's thirteenth problem and related questions”, Russian Math. Surveys, 59:1 (2004), 11–25  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:67
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020